Enter Search Keywords
Home / Health / Medicine Cabinet Must Haves / Pain Relief Must Haves

Equate Acetaminophen Extended-Release Tablets 650 mg, Arthritis Pain, 100 Count

Product Description | Product Details | Customer Reviews | Recommended Products | Similar Products
This page contains affiliate links which means, at no additional cost to you, I will earn a commission if you click through and make a purchase.

Available

$6.13
$5.98

Product Description

Compare to Tylenol 8HR Arthritis Pain active ingredient. Don't let arthritis pain keep you from doing what you love. Equate Acetaminophen Extended-Release Tablets, 650 mg is a pain reliever and fever reducer for arthritis pain relief, and relief from other types of pain, that lasts up to 8 hours. Aspirin-free caplets. For adults; under 18 years of age, ask a doctor. Child-resistant cap.
ACTIVE INGREDIENT: Equate Acetaminophen Extended-Release Tablets, 650 mg active ingredient is acetaminophen 650 mg. Compare to the active ingredient in Tylenol 8HR Arthritis Pain PURPOSE: Equate Acetaminophen Extended-Release Tablets, 650 mg is a pain reliever and fever reducer that can be used for the temporary relief of minor pain of arthritis TEMPORARY PAIN RELIEF: This product may also be used to temporarily relieve other minor aches and pains due to: muscular aches, backache, premenstrual and menstrual cramps, the common cold, headache, toothache ASPIRIN FREE, GLUTEN FREE: Extended-release caplets (capsule-shaped tablets) each provides 650 mg of acetaminophen, pain reliever and fever reducer, and contain no aspirin. Effective for minor arthritis pain. This product is gluten free PUSH & TURN CAP: The container has a child-resistant cap. This product is a pain reliever and fever reducer for adults. Under 18 years of age, ask a doctor

Product Details

SKU 31714419 Brand Equate
Model Number 54478 UPC 681131061469
Pre Order False

Customer Reviews

9/8/2021 5:00:00 PM

Equate Acetaminophen Extended Release Tablets

Even though I just started using them they seem to be doing their job and fast relief too. Does just as well as the higher cost brand but much less cheaper.

SALLY

5/2/2021 5:00:00 PM

Great pain reliever product

I am almost 80 years old and have arthritis and my lower back has four disks are in a severe degenerative condition causing pain and sciatica. These pills are the only medication that I have found to relieve my pain. Two in the morning and sometimes two in the late afternoon. My daughter also swears by them. They are extremely effective.

Irret

8/16/2021 5:00:00 PM

Sleep more comfortably

I take these for pain in my shoulder and arm. I take them before bed to help with pain. I occasionally take them during the day if I've overused my arm. These help provide relief to allow me to sleep more comfortably.

Debra

7/15/2021 5:00:00 PM

My whole family loves these. Take one for minor aches for whatever and good for hour's. For me they just help with my headaches I get from my prescriptions meds.

Renee

7/13/2021 5:00:00 PM

Stop The Pain!

I keep this on hand all the time! I have a lot of joint pain constantly and get headaches. These really help better than the Extra Strength Tylenol (500 mg).

Laurie

8/9/2021 5:00:00 PM

works as good as name brand

I see no difference between this brand and the high price name brand. Both have the same ingredients but you pay twice as much for the Name and get the same results with cheaper brand.

Debbie

7/30/2016 5:00:00 PM

Arthritis Relief

I've used both the real deal and generic, and don't see any difference in the effectiveness. Definitely a difference in the price but not the quality so I would purchase them again.

Rosemarie

5/13/2021 5:00:00 PM

Arthritis and Fibromyalgia

They help me a lot. I combine them with my arthritis meds to give it a boost . I use 2 of them at night with my other meds and 2 daytime alone. I couldn't move with my arthritis and fibromyalgia without their help.

1/27/2021 4:00:00 PM

Great pain reliever at a great price!

I admit I was weary trying this over the counter pain reliever because I suffer from severe pain. I was pleasantly surprised by how much this helped reduce my pain level! It says it is extended release for 8 hours but I would say more like 6 hours but I still give it 5 stars and 2 thumbs up!

CentralPA

3/14/2021 5:00:00 PM

Hope this will work on Sciatic nerve

My sciatic nerve pain was unbearable for 17 days, buttocks, knee, ankle, foot, leg became icy cold and numb; I was immobile, black-outs, used crutches ; ibuprofine and aleve raised up blood pressure to 215/118. This pill looks like works, used 3x day so far.

Recommended Products